MAUDE Adverse Event Report: GYRUS ACMI, INC. STERILIZATION TRAY, SINGLE LAYER CYSTOSCOPY; TRAY, SURGICAL, INSTRUMENT

GYRUS ACMI, INC. STERILIZATION TRAY, SINGLE LAYER CYSTOSCOPY; TRAY, SURGICAL, INSTRUMENT
Model Number ST-CR
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported the tray, surgical, instrument had cracked tray.The event had occurred during out of the box failure.There were no reports of patient involvement.

Brand Name
STERILIZATION TRAY, SINGLE LAYER CYSTOSCOPY
Common Device Name
TRAY, SURGICAL, INSTRUMENT
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24901399
Report Number3011050570-2026-00409
Device Sequence Number18344530
Product Code FSM
UDI-Device Identifier00821925007857
UDI-Public00821925007857
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K944025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberST-CR
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/20/2026
Supplement Date Received by Manufacturer06/05/2026
07/01/2026
Initial Report FDA Received Date04/16/2026
Supplement Report FDA Received Date06/18/2026
07/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown